Alert archive / California / High Wind Warnings in 2008
High Wind Warning 8, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Dec 20, 2008, 3:11 PM PST for Siskiyou County, California. It took effect at Dec 21, 2008, 10:00 AM PST. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 20, 2008, 3:11 PM PST (23:11 UTC)
- In effect from
- Dec 21, 2008, 10:00 AM PST
- Expired
- Dec 21, 2008, 5:33 PM PST
- In force
- 8 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 21, 3:56 PM PST | SNOW 1 | Ese Mount Shasta, CA | TOTAL ACCUMULATION TODAY WITH MODERATE SNOW OCCURRING ALL DAY. WINDS ESTIMATED TO BE 25-30 MPH AND GUSTY. CURRENT SNOW DEPTH IS 5 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 11.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 202311 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 311 PM PST SAT DEC 20 2008 CAZ081-210715- /O.UPG.KMFR.HW.A.0006.081221T1800Z-081223T0600Z/ /O.NEW.KMFR.HW.W.0008.081221T1800Z-081222T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 311 PM PST SAT DEC 20 2008 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN APPROACHING COLD FRONT BEGINNING SUNDAY MORNING. SOUTH WINDS WILL INCREASE MONDAY MORNING TO 35 TO 45 MPH WITH GUSTS TO 60 MPH AHEAD OF THE FRONT...AND DECREASE TO 5 TO 15 MPH AFTER THE FRONT EXITS THE AREA BY LATE SUNDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ021-022-210715- /O.EXT.KMFR.HW.W.0007.081221T0000Z-081221T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 311 PM PST SAT DEC 20 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY. STRONG WINDS ARE EXPECTED TO CONTINUE TO INCREASE ON THE COAST AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ONSHORE EARLY SUNDAY MORNING. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. WINDS WILL BECOME NORTHWEST AND DIMINISH TO 10 TO 20 MPH BEHIND THE FRONT SUNDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A COMBINATION OF HIGH WINDS AND HEAVY RAIN CAN CAUSE TREES TO TOPPLE...CAUSING NUMEROUS...POSSIBLY PROLONGED POWER OUTAGES. MAKE SURE YOU HAVE A SUPPLY OF CANDLES AND BATTERIES FOR FLASHLIGHTS. IF USING A KEROSENE OR PROPANE HEATER MAKE SURE THAT YOU OPEN A WINDOW A CRACK TO PREVENT CARBON MONOXIDE POISONING. HAVE A CORDED PHONE OR CELL PHONE ON HAND AS CORDLESS PHONES WILL NOT WORK WHEN POWER IS OUT. $$ SVEN
4 follow-up statements
000 WWUS76 KMFR 210646 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1046 PM PST SAT DEC 20 2008 ORZ021-022-211200- /O.CON.KMFR.HW.W.0007.000000T0000Z-081221T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1046 PM PST SAT DEC 20 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. STRONG WINDS HAVE DEVELOPED ALONG THE COAST THIS EVENING AHEAD OF A STRONG COLD FRONT. SOUTH WINDS ARE GUSTING AS HIGH AS 75 MPH AT CAPE BLANCO. SOUTH WINDS 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH WILL CONTINUE UNTIL THE FRONT MOVES ONSHORE EARLY SUNDAY MORNING. WINDS WILL BECOME NORTHWEST AND DIMINISH TO 10 TO 20 MPH BEHIND THE FRONT SUNDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A COMBINATION OF HIGH WINDS AND HEAVY RAIN CAN CAUSE TREES TO TOPPLE...CAUSING NUMEROUS...POSSIBLY PROLONGED POWER OUTAGES. MAKE SURE YOU HAVE A SUPPLY OF CANDLES AND BATTERIES FOR FLASHLIGHTS. IF USING A KEROSENE OR PROPANE HEATER MAKE SURE THAT YOU OPEN A WINDOW A CRACK TO PREVENT CARBON MONOXIDE POISONING. HAVE A CORDED PHONE OR CELL PHONE ON HAND AS CORDLESS PHONES WILL NOT WORK WHEN POWER IS OUT. $$ CAZ081-211445- /O.CON.KMFR.HW.W.0008.081221T1800Z-081222T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1046 PM PST SAT DEC 20 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY. STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN APPROACHING COLD FRONT. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH SUNDAY MORNING...THEN DECREASE TO 5 TO 15 MPH AFTER THE FRONT EXITS THE AREA LATE SUNDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ STOCKTON
000 WWUS76 KMFR 211106 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 306 AM PST SUN DEC 21 2008 ORZ021-022-211215- /O.CAN.KMFR.HW.W.0007.000000T0000Z-081221T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 306 AM PST SUN DEC 21 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. THE COLD FRONT HAS MOVED INLAND AND WINDS HAVE DECREASED TO 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH AT THE COAST. THE WINDS WILL GRADUALLY DECREASE FURTHER THROUGH THE MORNING. $$ CAZ081-211915- /O.CON.KMFR.HW.W.0008.081221T1800Z-081222T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 306 AM PST SUN DEC 21 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING. STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN APPROACHING COLD FRONT. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH THIS MORNING...THEN DECREASE TO 5 TO 15 MPH AFTER THE FRONT EXITS THE AREA LATE THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS76 KMFR 211753 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 953 AM PST SUN DEC 21 2008 CAZ081-220200- /O.CON.KMFR.HW.W.0008.081221T1800Z-081222T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 953 AM PST SUN DEC 21 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN APPROACHING COLD FRONT. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH THIS MORNING...THEN DECREASE TO 5 TO 15 MPH AFTER THE FRONT EXITS THE AREA LATE THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ SVEN
000 WWUS76 KMFR 220133 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 533 PM PST SUN DEC 21 2008 CAZ081-220245- /O.CAN.KMFR.HW.W.0008.000000T0000Z-081222T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 533 PM PST SUN DEC 21 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. SOUTH TO SOUTHEAST WINDS GUSTING TO 40 MPH WILL DIMINISH THROUGH THE NIGHT. $$ STOCKTON
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Dec 20, 2:42 PM PST, 29 minutes earlier.
Area forecast discussion, Dec 20, 2:42 PM PST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
242 PM PST SAT DEC 20 2008
.DISCUSSION...MODELS CONTINUE IN VERY GOOD AGREEMENT THROUGH THE
EARLY PART OF NEXT WEEK. COMPARING SATELLITE TO THE MODELS THE
SYSTEM IS COMING IN A BIT FASTER THAN THE MODELS PREDICTED AND
HAVE ADJUSTED THE TIMING FORWARD A BIT. THIS SYSTEM SHOULD STALL
AS IT HITS THE COAST AS ENERGY IS FED INTO THE SYSTEM AS THE WINDS
CONVERGE ON THE COAST AND JET DIGS BEHIND...AND SO HAVE NOT
ADJUSTED THE TIMING MUCH BEYOND LANDFALL THAN MODELS ARE
INDICATING. TEMPERATURE ARE SLOWLY RISING WITH SNOW LEVELS AS
WARMER AIR IS PUSHED IN AHEAD OF THE FRONT...RISING ABOVE 5000
FEET ON MOST OF THE WEST SIDE. 850MB WINDS OF 50-60KT FROM THE
SOUTHWEST ARE CONTINUING TO INDICATE THE FORMATION OF A COASTAL
BARRIER JET AHEAD OF THE FRONT BEFORE IT MAKES LANDFALL A BIT
BEFORE SUNRISE. LIKEWISE CONDITIONS CONTINUE TO LOOK FAVORABLE IN
THE SHASTA VALLEY FOR TOMORROW WITH A RDD-MFR GRADIENT IN EXCESS
OF 10MB AND SW 700 MB FLOW OF 50KT. COLD AIR MASS MOVES IN BEHIND
THIS SYSTEM DROPPING SNOW LEVELS TO NEAR THE VALLEY FLOORS BY
MONDAY MORNING WITH JUST A BRIEF SHOT OF SNOW BEHIND THE FRONT
THAT SHOULD STAY BELOW ADVISORY LEVELS. ANOTHER SLIGHTLY WEAKER
COLD FRONT MOVES THROUGH THE AREA IN THE COLD POOL BRINGING LOW
END WARNING/ADVISORY SNOW AMOUNTS DOWN TO NEAR THE VALLEY FLOORS
ON THE WEST SIDE. WITH THE SHOWERY NATURE OF THIS SYSTEM SNOW
AMOUNTS WILL BE VARIABLE AND SOME LOCALIZED VALLEY FLOOR
LOCATIONS COULD SEE SNOW AMOUNTS MEETING WARNING CRITERIA AS WELL.
PROGRESSIVE COLD PATTERN REMAINS THROUGH THE REST OF THE WEEK WITH
THE GFS AND ECMWF BOTH INDICATING ANOTHER COLD FRONT CYCLING
THROUGH CHRISTMAS EVE WITH SNOW LEVELS POSSIBLY REACHING THE
VALLEY FLOORS BRINGING BOTH A CHANCE OF A WHITE CHRISTMAS TO MOST
OF THE REGION AS WELL AS VERY POOR DRIVING CONDITIONS.
&&
.AVIATION...MVFR TO ISOLATED IFR CONDITIONS IN HEAVY SNOW SHOWERS
CONTINUE THROUGH THE NEXT 24 HOURS ACROSS THE REGION.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
FOR ORZ021-ORZ022-ORZ023-ORZ024-ORZ025-ORZ026-ORZ027-ORZ028-
ORZ029-ORZ030-ORZ031.
HIGH WIND WARNING UNTIL 4 AM PST SUNDAY FOR ORZ021-ORZ022.
HIGH SURF ADVISORY FROM 4 AM TO 4 PM PST MONDAY FOR ORZ021-
ORZ022.
WINTER WEATHER ADVISORY UNTIL 4 PM PST SUNDAY FOR ORZ027-ORZ028.
CA...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
FOR CAZ080-CAZ081-CAZ082-CAZ083-CAZ084-CAZ085.
HIGH WIND WARNING FROM 10 AM TO 10 PM PST SUNDAY FOR CAZ081.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM
PST THIS AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WARNING UNTIL 10 PM PST MONDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.
STORM WARNING FROM 7 PM THIS EVENING TO 2 AM PST SUNDAY FOR
PZZ350-PZZ356.
GALE WARNING UNTIL 7 PM PST THIS EVENING FOR PZZ350-PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
GALE WARNING UNTIL 10 AM PST SUNDAY FOR PZZ370-PZZ376.
SVENHazardous weather outlook, Dec 20, 10:46 AM PST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 1046 AM PST SAT DEC 20 2008 CAZ080-ORZ023>026-210100- WESTERN SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- 1046 AM PST SAT DEC 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON ABOVE 1500 FEET. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082>085-ORZ029>031-210100- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 1046 AM PST SAT DEC 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON ABOVE 1500 FEET. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-022-210100- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1046 AM PST SAT DEC 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FROM 10 PM PST TONIGHT THROUGH 4 AM PST SUNDAY. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON ABOVE 1500 FEET. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-210100- CENTRAL SISKIYOU COUNTY- 1046 AM PST SAT DEC 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. A HIGH WIND WATCH IS ALSO IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING. SEE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-210100- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 1046 AM PST SAT DEC 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY WILL BE IN EFFECT BEGINNING AT 4 PM PST TODAY ABOVE 4500 FEET AND WILL REMAIN IN EFFECT THROUGH TONIGHT. SEE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY WILL REMAIN IN EFFECT UNTIL 4 PM PST SUNDAY ABOVE 4500 FEET. A WINTER STORM WATCH IS ALSO IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON ABOVE 1500 FEET. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 12:42 AM PST | Winter Storm Watch | MFR | Modoc, Siskiyou | 26 hr |
Nearby
High Wind Warnings in California, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.